# SDR 216120203

- Difficulty date: December 2, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N216BX
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- Aircraft time: 5,195 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Defective
- Location: Flow Control
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, FUMES, DECLARED EMERGENCY AND RETURNED TO BED. FOUND FLOW CONTROL VALVE DEFECTIVE.  REPLACED FLOW CONTROL VALVE IAW LEAR 60 AMM 21-40-00.
